American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Tatsuhiko Yagasaki. Groups of volume-preserving diffeomorphisms of noncompact manifolds and mass flow toward ends. Trans. Amer. Math. Soc. 362 (2010) 5745-5770. MR 2661495.
Abstract, references, and article information   
View Article: PDF

[2] Danny Calegari. Dynamical forcing of circular groups. Trans. Amer. Math. Soc. 358 (2006) 3473-3491. MR 2218985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. de la Llave and R. Obaya. Decomposition theorems for groups of diffeomorphisms in the sphere. Trans. Amer. Math. Soc. 352 (2000) 1005-1020. MR 1608297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Katsuro Sakai and Raymond Y. Wong. Conjugating homeomorphisms to uniform homeomorphisms . Trans. Amer. Math. Soc. 311 (1989) 337-356. MR 974780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert R. Kallman. Uniqueness results for homeomorphism groups . Trans. Amer. Math. Soc. 295 (1986) 389-396. MR 831205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Francisca Mascaró. Normal subgroups of ${\rm Diff}\sp{\Omega }({\bf R}\sp{n})$ . Trans. Amer. Math. Soc. 275 (1983) 163-173. MR 678342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dusa McDuff. Some canonical cohomology classes on groups of volume preserving diffeomorphisms . Trans. Amer. Math. Soc. 275 (1983) 345-356. MR 678355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Philip J. Fleming. Structural stability and group cohomology . Trans. Amer. Math. Soc. 275 (1983) 791-809. MR 682733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Leslie. On the group of real analytic diffeomorphisms of a compact real analytic manifold . Trans. Amer. Math. Soc. 274 (1982) 651-669. MR 675073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Burghelea and R. Lashof. Geometric transfer and the homotopy type of the automorphism groups of a manifold . Trans. Amer. Math. Soc. 269 (1982) 1-38. MR 637027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dusa McDuff. On the group of volume-preserving diffeomorphisms of ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 261 (1980) 103-113. MR 576866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. D. Curtis. The automorphism group of a compact group action . Trans. Amer. Math. Soc. 203 (1975) 45-54. MR 0368066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dan Burghelea and Richard Lashof. The homotopy type of the space of diffeomorphisms. II . Trans. Amer. Math. Soc. 196 (1974) 37-50.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dan Burghelea and Richard Lashof. The homotopy type of the space of diffeomorphisms. I . Trans. Amer. Math. Soc. 196 (1974) 1-36. MR 0356103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hideki Omori. Groups of diffeomorphisms and their subgroups . Trans. Amer. Math. Soc. 179 (1973) 85-122. MR 0377975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1